JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1015-8634 
eISSN :
2234-3016 
Journal DOI :
10.4134/BKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • ON STABILITY OF BANACH FRAMES
  • Jain Pawan Kumar ; Kaushik Shiv Kumar ; Vashisht Lalit Kumar ;
  • Bulletin of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 73~81
  • DOI : 10.4134/BKMS.2007.44.1.073
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • SOME RESULTS ON NON-ASSOCIATIVE ALGEBRAS
  • Wang, Moon-Ok ; Hwang, Jin-Gu ; Lee, Kwang-Suk ;
  • Bulletin of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 95~102
  • DOI : 10.4134/BKMS.2007.44.1.095
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • Abstract(view)
PDF Download(new window)